PolyU IR
 

PolyU Institutional Repository >
Computing >
COMP Journal/Magazine Articles >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/217

Title: A reorganized innovation approach to linear estimation
Authors: Zhang, Huanshui
Xie, Lihua
Zhang, David D.
Soh, Yeng Chai
Subjects: Delayed measurement
Discrete-time systems
Innovation analysis
Optimal filtering
Riccati equations
Issue Date: Oct-2004
Publisher: IEEE
Citation: IEEE Transactions on automatic control, Oct. 2004, v. 49, no. 10, p.1810-1814.
Abstract: This note will address a linear minimum variance estimation of discrete-time systems with instantaneous and delayed measurements. Although the problem may be approached via system augmentation and standard Kalman filtering, the computation of filter may be expensive when the dimension of the system is high and the measurement lag is significant. In this note, a new tool, termed as reorganized innovation sequence, is presented for deriving the optimal filter. The optimal filter is given by two Riccati difference equations (RDEs) with the same dimension as that of the original system. The approach is shown to induce saving of computational cost as compared to the system augmentation approach, especially when the delay is large. Further, it can be extended to solving the more complicated H[sub∞] fixed-lag smoothing in Krein space.
Rights: © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author's copyright. In most cases, these works may not be reposted without the explicit permission of the copyright holder.
Type: Journal/Magazine Article
URI: http://hdl.handle.net/10397/217
ISSN: 00189286
Appears in Collections:COMP Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
AC_V49_10_04.pdf207.17 kBAdobe PDFView/Open



Facebook Facebook del.icio.us del.icio.us LinkedIn LinkedIn


All items in the PolyU Institutional Repository are protected by copyright, with all rights reserved, unless otherwise indicated.
No item in the PolyU IR may be reproduced for commercial or resale purposes.

 

© Pao Yue-kong Library, The Hong Kong Polytechnic University, Hung Hom, Kowloon, Hong Kong
Powered by DSpace (Version 1.5.2)  © MIT and HP
Feedback | Privacy Policy Statement | Copyright & Restrictions - Feedback